MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X15

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X15
Catalog Number 04.01.0154
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 april 2018; lot 163782: (b)(4) items manufactured and released on 15 december 2016.Expiration date: 2021-08-29; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Glenoid polyaxial locking screw - l22 reference 04.01.0159 (k170452); lot 165150: (b)(4) items manufactured and released on 15 december 2016.Expiration date: 2021-11-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Glenoid polyaxial locking screw - l18 reference 04.01.0158 (k170452); lot 165149 : (b)(4) items manufactured and released on 15 december 2016.Expiration date: 2021-11-03 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Std humeral diaphysis - cementless - 12 reference 04.01.0007 (k170452); lot 164509 : (b)(4) items manufactured and released on 20 december 2016.Expiration date: 2021-09-06; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Glenosphere 39xø27 reference 04.01.0173 (k170452); lot 163804 : (b)(4) items manufactured and released on 20 december 2016.Expiration date: 2021-11-08; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Glenoid polyaxial locking screw - l26 reference 04.01.0160 (k170452); lot 165151: (b)(4) items manufactured and released on 15 december 2016.Expiration date: 2021-11-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Humeral reverse hc liner ø39/+0mm reference 04.01.0122 (k170452); lot 163769: (b)(4) items manufactured and released on 20 december 2016.Expiration date: 2021-09-08; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 8 months after primary the surgeon revised the patient shoulder for an infection.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X15
Common Device Name
GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7412279
Report Number3005180920-2018-00221
Device Sequence Number19148518
Product Code PHX
UDI-Device Identifier07630040706414
UDI-Public07630040706414
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2021
Device Catalogue Number04.01.0154
Device Lot Number163782
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;